Flexible affine cones and flexible coverings (bibtex)
by Mateusz Michalek, Alexander Perepechko, Hendrik Süß
Reference:
Flexible affine cones and flexible coverings (Mateusz Michalek, Alexander Perepechko, Hendrik Süß), Mathematische Zeitschrift, volume 290, 2018.  
Bibtex Entry:
@article{mps18,
   author = {{ Michalek}, Mateusz and Perepechko, Alexander and S{\"u}{\ss}, Hendrik},
   url={http://arxiv.org/abs/1612.01144},
   title="{Flexible affine cones and flexible coverings}",
   year = 2018,
   month = dec,
   journal = {Mathematische Zeitschrift},
   volume = 290,
   issue = {3-4},
   doi = {10.1007/s00209-018-2069-2},
   pages = {1457-1478}, 
}
 
Powered by bibtexbrowser